# SDR JR2R20231116083

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 12,362 hours, 7,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17060258001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,362 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RBL12 SHEAR TIE AT FR89 CORRODED.  OUT OF LIMITS.  REMOVED AND REPLACED
